# SDR CALA2016042700259

- Difficulty date: April 27, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 79,469 hours, 7,817 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W13516
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER NR LP 6684617 SUPPORT TASK RT FUSELAGE SKIN TO VERTICAL STAB INTERFACE AREA, FOUND CHAFING FROM STATION 2108 - 2184.  RT FUSELAGE SKIN STATION 2108 - 2150, STRINGER 1R - 3R INTERIM REPAIRED IAW ECRA 5330-05675 REV PART 1 ATTACH WORKSHEET FORM 44.0008 ITEM 1-44 ACCOMPLISHED.
